# SDR FDEA201207112551

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 53,032 hours, 37,758 cycles
- Engine: Pwa JT8D9
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT SMOKE DETECTOR FAULTS ON THE "B" LOOP.  RELEASED FOR SERVICE IAW MEL: 26-19-D, CATEGORY: C EXPIRATION: 21JUL12  "MEL 26-19-D: B LOOP IN THE AFT LOWER CARGO COMPARTMENT - INOP."  BITE TEST OF THE AFT CEU FAULTS DETECTOR - "1B".   R & R AFT LOWER CARGO COMPARTMENT SMOKE DETECTOR 1B  IAW MM CH 26-17-011-2.  SYS CKS NORMAL.  SWAP COMPONENT POSITIONS  MPN: 473597-4-07  MSN: 6746 TO POS: 6  MSN: 8088 TO POS: 5.  R & R AFT LOWER CARGO COMPARTMENT SMOKE DETECTOR 1B IAW MM CH 26-17-011-2.  SYS CKS NORMAL.  FINAL CLOSED.
